MathSciNet Relay Station
MathSciNet bibliographic data
MR2446849 60K05 (60J45 91B30)
Kartashov, M. V. Inhomogeneous perturbations of a renewal equation and the Cramér-Lundberg theorem for a risk process with variable premium rates. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 78 (2008), 54--65; translation in Theory Probab. Math. Statist. No. 78 (2009), 61–73
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement